Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Prozac  (Read 209 times)

0 Members and 1 Guest are viewing this topic.

Offline Billie

  • Newbie
  • *
  • Posts: 43
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Prozac
« on: March 02, 2014, 12:45:49 AM »
I stopped taking Prozac for about a month, I didn't think it was working until I started feeling even worse. I restarted it a couple weeks ago and the anxiety and my ocd thoughts have been so much worse. I remember an increase but never this bad. Say advice?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5383
  • Country: au
  • Rec's: 114
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Prozac
« Reply #1 on: March 02, 2014, 02:05:15 AM »
I stopped taking Prozac for about a month, I didn't think it was working until I started feeling even worse.

Prozac has a very long half-life so some of your symptoms may have been the beginning of withdrawal. You should never quit any antidepressant 'cold-turkey.'

Quote
I restarted it a couple weeks ago and the anxiety and my ocd thoughts have been so much worse. I remember an increase but never this bad.

The initial side-effects of restarting antidepressants are often worse than the first time and they may become progressively worse with each discontinuation-restart cycle. You may also need to take a higher dose to achieve previous levels of control.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags: